# SDR GAIA01143ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, BULGING SKIN WAS DISCOVERED AT BS 350-360, STRINGER 22L, UNDER STRINGER TIE FITTING.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 350-360 STRINGER 22 LEFT IAW B727 SRM 53-30-3 FIG 3A.  (M)
